Advanced search
Start date
Betweenand

Renato Jacob Gava

CV Lattes


Universidade Federal de São Carlos (UFSCAR). Centro de Ciências Exatas e de Tecnologia (CCET)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

bachelor's at Bacharelado em Matemática from Universidade de São Paulo (2005), master's at Probability and Statistics from Universidade de São Paulo (2007) and doctorate at Probability and Statistics from Universidade de São Paulo (2011). Has experience in Probability and Statistics, focusing on Stochastic Processes (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated November 09, 2019
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (4)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications4
Citations7
Cit./Article1.8
Data from Web of Science

BEZERRA, S. C.; FONTES, L. R. G.; GAVA, R. J.; GAYRARD, V.; MATHIEU, P.. Scaling limits and aging for asymmetric trap models on the complete graph and K processes. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v. 9, n. 2, p. 303-321, . Web of Science Citations: 4. (09/52379-8, 07/03517-3, 08/00999-0)

FONTES, L. R. G.; GAVA, R. J.; GAYRARD, V.. THE K-PROCESS ON A TREE AS A SCALING LIMIT OF THE GREM-LIKE TRAP MODEL. ANNALS OF APPLIED PROBABILITY, v. 24, n. 2, p. 857-897, . Web of Science Citations: 2. (09/52379-8, 08/00999-0)

COLETTI, CRISTIAN F.; GAVA, RENATO J.; DE LIMA, LUCAS R.. Limit theorems for a minimal random walk model. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, . Web of Science Citations: 0. (17/10555-0, 18/04764-9)

GAVA, RENATO JACOB; SALOTTI, DANILO. STOPPING PROBABILITIES FOR PATTERNS IN MARKOV CHAINS. JOURNAL OF APPLIED PROBABILITY, v. 51, n. 1, p. 287-292, . Web of Science Citations: 1. (12/01432-9)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

GAVA, Renato Jacob. Limite de escala do modelo de armadilhas numa árvore. 2011. Tese (Doutorado) – Instituto de Matemática e Estatística. Universidade de São Paulo (USP). São Paulo. (08/00999-0)

Distribution map of accesses to this page
Click here to view the access summary to this page.
Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: